# SDR NACA2023030800001

- Difficulty date: March 8, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,694 hours, 20,130 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,853 hours, 3,613 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG FUEL FILTER EICAS ON CLIMBOUT. RIGHT ENGINE EICAS FUEL FILTER MESSAGE PERFORMED BY AND FOLLOW FIM 73-11 FAULT TREE 803 PER FIM REMOVED AND REPLACED FUEL FILTER PER AMM 73-11-02, LEAK CHECK OKAY.
